# SDR CA150902007

- Difficulty date: September 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 4,602 hours
- Engine: Lyc LTS101700D2
- System (JASC): 2435 · Starter-Generator
- Part: Drive Shaft
- Part number: 150SG11032
- Condition: Damaged
- Location: Starter Gen
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER WAS SENT IN FOR 900 HR O/H WITH THE DRIVESHAFT FAILING NDT FOR FLAWS AT THE SHEAR POINT.  THIS ACFT IS MODIFIED IAW STC SR01647SE TO INSTALL ENGINE.
